MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 30IN(75CM) 5-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

ETHICON INC. ETHILON SUTURE 30IN(75CM) 5-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number F2413H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that a patient underwent an unknown procedure in 2023.And suture was used.During the procedure, the ethilon suture pulled off.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent.If any patient suffered from any signs or consequences due to the issue? please provide more information.Did the needle fall into the patient? if yes, was the needle piece removed from the patient during the same procedure? were x-rays taken to locate the needle? what is the patient¿s current health status and condition? was any other tissue damaged as a result of searching the needle? what measures were taken to retrieved the broken piece? a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
ETHILON SUTURE 30IN(75CM) 5-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17066050
Report Number2210968-2023-04079
Device Sequence Number12430655
Product Code GAR
UDI-Device Identifier10705031238916
UDI-Public10705031238916
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF2413H
Device Catalogue NumberF2413H
Device Lot NumberTBBARU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown